Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On Cymbalta for ADHD, have dizziness, mouth dryness, low libido. Cause?

Been depressed most of my life including childhood. I have been told I have ADHD but could never tolerate medication and did not get diagnosed until 40 years old. 52 years old now and been started on Cymbalta 30 mg a night but feel dizzy at times, dry mouth, sexual decline, and spaced out feeling. I am a RN and work ob busy cardiac unit I need my mind to be in focus.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic. Thank you for your query.

It can be side effect of this drugs and you need to considering switching the drug or stopping it completely if you have such significant side effects. There are various other drugs with same effect so consult your doctor about it.
Wish you good health. If you have any question I ll be glad to help.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor